# SDR SIMA20170720001

- Difficulty date: July 20, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 32,252 hours, 28,104 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Loose
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FLASHFLIGHT LOOSE.  R & R AFT FLASHLIGHT ASSEMBLY IAW AMM 33-50-16. OPS CHECKED GOOD.
